# SDR AWXA0000740

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C34537
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THREE CRACKS IN LEFT SIDE VERTICAL WEB OF FLOOR SUPPORT AT STA 717, 724, AND 725, BL 0.  REMOVED DAMAGE SECTION OF WEB IAW ER 15-B700-00274-JS4, FAB''D AND INSTALLED REPAIR PARTS IAW ER 15-5700-0027.
